# SDR 96FDEA01710

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116
- Aircraft serial: 19814
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE RIGHT MAIN GEAR GREEN LIGHT FAILED TO ILLUMINATE.  MISSED APPROACH CALLED OUT AND MANUAL GEAR EXTENSION WITH NO RIGHT GREEN LIGHT STILL A FLY-BY WAS DONE AND THE RIGHT GEAR DID APPEAR TO BE DOWN.  ON THE MISSED APPROACH THE GEAR WAS RETRACTED AND A SECOND MANUAL EXTENSION DONE WITH A GREEN DOWN LIGHT ILLUMINATING THIS TIME FOLLOWED BY A NORMAL LANDING AND ROLL OUT.  INSPECTED DOWN AND LOCK SWITCH, SPRAYED CANNON PLUG WITH CONTACT CLEANER, CHECKED SERVICEABLE.
